Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 35, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 30, 2010, 8:43 PM CDT for Choctaw County, Montgomery County, Webster County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 8:43 PM CDT (01:43 UTC)
- Expired
- Apr 30, 2010, 9:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Choctaw County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3037 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
260
WFUS54 KJAN 010143
TORJAN
MSC019-097-155-010230-
/O.NEW.KJAN.TO.W.0035.100501T0143Z-100501T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
EXTREME EAST CENTRAL MONTGOMERY COUNTY IN NORTH CENTRAL
MISSISSIPPI...
WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 930 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
SOUTHWEST OF EUPORA MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
EUPORA BY 900 PM CDT...
BELLEFONTAINE AND SHERWOOD BY 905 PM CDT...
MATHISTON BY 910 PM CDT...
CLARKSON BY 920 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3375 8916 3349 8908 3346 8908 3334 8941
3351 8949 3373 8925 3373 8919 3375 8918
TIME...MOT...LOC 0143Z 227DEG 26KT 3348 8940
$$
BYB1 follow-up statement
759
WWUS54 KJAN 010157
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
857 PM CDT FRI APR 30 2010
MSC097-010207-
/O.CAN.KJAN.TO.W.0035.000000T0000Z-100501T0230Z/
MONTGOMERY MS-
857 PM CDT FRI APR 30 2010
...THE TORNADO WARNING FOR EXTREME EAST CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
LAT...LON 3375 8916 3349 8908 3338 8935 3356 8942
3373 8925 3373 8919 3375 8918
TIME...MOT...LOC 0157Z 247DEG 25KT 3350 8932
$$
MSC019-155-010230-
/O.CON.KJAN.TO.W.0035.000000T0000Z-100501T0230Z/
WEBSTER MS-CHOCTAW MS-
857 PM CDT FRI APR 30 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN
CHOCTAW AND CENTRAL WEBSTER COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR EUPORA MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
EUPORA AND BELLEFONTAINE BY 905 PM CDT...
WALTHALL BY 910 PM CDT...
SHERWOOD BY 915 PM CDT...
MATHISTON BY 920 PM CDT...
CLARKSON BY 925 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3375 8916 3349 8908 3338 8935 3356 8942
3373 8925 3373 8919 3375 8918
TIME...MOT...LOC 0157Z 247DEG 25KT 3350 8932
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 30, 4:35 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 30, 4:35 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT FRI APR 30 2010
...SEVERE WEATHER OUTBREAK POSSIBLE SATURDAY...
.DISCUSSION...FOCUS OF THE FORECAST WILL BE AROUND STORM POTENTIAL
FOR THE REST OF TODAY AND INTO TONIGHT. THEN WE SHIFT TO SATURDAY
WHICH IS LOOKING LIKE ANOTHER POSSIBLE OUTBREAK DAY. AFTER
THAT...LINGER STORMS/SOME SVR...WILL POSE A HVR RAIN/FLOODING THREAT
INTO SUNDAY.
CONVECTION FOR THE REST OF THIS AFTERNOON HAS BEEN SLOW TO GET GOING
AS SEVERAL THINGS HAVE HAD TO OCCUR FOR STORMS TO DEVELOP.
FIRST...THE CAP HAD TO ERODE. THE GRAVITY WAVE MOVING INTO THE NW
AREA HAS DONE A SOLID JOB OF THAT ALONG WITH INCREASING WAA. JAN 20Z
RAOB SHOWS LITTLE TO NO CAP WITH A PRIMED AIRMASS READY TO JUMP ONCE
A TRIGGER CAN GET IT STARTED. THAT TRIGGER IS NOTED ON WATER VAPOR
AS A PATCH OF ASCENT IS LIFTING NE INTO THE REGION FROM NEAR LCH.
THE QUESTION IS...WILL THAT ASCENT BE ENOUGH TO USE THE POTENTIAL
AVAILABLE IN THE ATMS? MY GUESS IS THAT IT WILL BE ENOUGH FOR SOME
ISO SVR STORMS TO GET GOING SOMEWHERE ACROSS THE NW 1/3RD OF THE
CWA. THE THERMO PROFILE OF THE 20Z SOUNDING SUPPORTS LARGE HAIL AND
DMG WIND GUSTS WELL. THE TORNADO RISK SEEMS LIMITED B/C OF THE WEAK
MID LEVEL WINDS. HOWEVER...STRONGER FLOW AND DEEPER EFFECTIVE SHEAR
IS MOVING INTO THE W PORTION OF THE CWA AND THAT COULD ENHANCE THE
OVER ALL SVR RISK AND STORM ORGANIZATION. THIS RISK SEEMS TO REMAIN
THE SAME AND LINGER TO ABOUT 3Z. AFTER THAT...MORE QUESTION ARISE.
THERE SHOULD BE SOME DOWNWARD TREND TO ANY ACTIVITY.
HOWEVER...STORMS TO OUR W/NW WILL BEGIN TO PLAY A KEY ROLE.
ACTUALLY...THE EURO SUGGESTS STORMS COULD KEEP FIRING ACROSS THE NW
ALL NIGHT. EITHER WAY...THERE REMAINS A RISK OF STORMS THROUGH THE
NIGHT PERIOD WITH SOME POSSIBLY BEING SEVERE.
BETWEEN MIDNIGHT AND NOON...THERE IS A RISK OF A COUPLE ROUNDS OF
STORMS OVER THE NW DELTA AND THAT WILL PRIME THINGS FOR HVY RAIN AND
POSSIBLE FLASH FLOODING. AS A RESULT...WE HAVE ISSUED A FLASH FLOOD
WATCH FOR SOME OF THE NW. THE MAIN HEAVY PRECIP TIME LOOKS TO BE SAT
AFTERNOON WITH THE POTENTIAL FOR MORE RAIN AND SOME REAL FLOODING
ISSUES INCREASING INTO SUN/SUN NIGHT. THE CURRENT FFA WILL LIKELY
HAVE TO BE EXPANDED AND EXTENDED IN TIME.
RECENT FORECAST DATA HAS STARTED TO STRONGLY POINT TO SATURDAY AS
THE MAIN SVR WEATHER DAY. VARIOUS MODEL DATA SHOW A COUPLE PERIODS
OF STORMS DEVELOPING AND OFFERING A GREATER COVERAGE OF STORMS WITH
MANY LIKELY SEVERE. MANY INGREDIENTS WILL BE IN PLACE TO SUPPORT
NUMEROUS SEVERE STORMS WITH QUARTER TO GOLF BALL SIZED HAIL
POSSIBLE...TORNADOES AND DAMAGING WINDS. THE STORM MODE LOOKS TO BE
SUPERCELLULAR AND THAT COULD EASILY ENHANCE THE SIGNIFICANCE OF THE
SEVERE EVENT. SUCH STORMS WILL MAKE HAIL LARGER THAN GOLF BALL
POSSIBLE ALONG WITH DMG WIND GUSTS >75 MPH. FORECAST PARAMETERS FOR
STRONG TORNADOES ARE ALSO AT LEVELS THAT SUPPORT A SOLID CHANCE OF
THAT OCCURRING. THE LIMITING FACTOR IS THAT MID LEVEL HEIGHTS ARE A
BIT HIGH FOR A GOOD PORTION OF THE CWA. HOWEVER...HEIGHTS WILL BE
MORE THAN SUFFICIENT ACROSS THE NW/N TO SUPPORT STRONG TORS. LAPSE
RATES WILL BE NOT AS STEEP ON SAT...BUT THE BOUNDARY LAYER WILL BE
EVEN MORE MOIST WITH 73 SFC DEWPTS EXPECTED IF NOT A BIT HIGHER. THE
OVERALL FLOW THROUGH THE ATMS WILL BE MUCH STRONGER. PUTTING ALL
THIS TOGETHER SUPPORTS QUITE A BIT OF SVR STORMS WITH A SOLID RISK
OF GETTING SOME SIGNIFICANT SVR EVENTS. ADDITIONALLY...THE EXPECTED
COVERAGE OF SVR STORMS EXPECTED AND THE POTENTIAL FOR THE HIGH END
NATURE HAS US DESCRIBING THE POSSIBLE EVENT SAT INTO SAT EVE AS A
POTENTIAL OUTBREAK.
AS FOR TIMING...THE MAIN WINDOW SEEMS TO BE SAT AFTERNOON/EVE.
HOWEVER...THERE WILL BE A RISK TOMORROW MORNING IN THE NW/N WITH THE
POTENTIAL FOR ANYTHING TO LINGER BEYOND SAT EVENING.
THE EVOLUTION OF EVERYTHING GETS MUCH MORE COMPLICATED SAT NIGHT AND
INTO SUNDAY. FORECAST GUID SUGGESTS THERE WILL BE STORMS AND THE
POTENTIAL FOR QUITE A BIT OF RAINFALL. HOWEVER...MESO-SCALE FEATURES
WILL CONTROL THE AREA OF ANY SVR STORMS AND HEAVY RAINFALL. MORE ON
THOSE PERIODS IN THE COMING FORECAST AS EACH EVENT UNFOLDS.
FORECAST ELEMENTS WERE BASICALLY GUID. I DID ADJ POPS SOME FOR SAT
NIGHT INTO SUN NIGHT FOR PARTS OF THE CWA. TEMPS WERE LOOKED GOOD
AND WILL BE RATHER HOT/HUMID WHILE ALL THIS STORM ACTIVITY IS ON
GOING. /CME/
&&
.AVIATION...FLYING CONDITIONS WILL BE DETERIORATING ACROSS THE
REGION FOR TODAY INTO THIS WEEKEND AS A STORM SYSTEM APPROACHES THE
AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 30/2200
UTC AND CONTINUE INTO THE WEEKEND. THE GREATEST COVERAGE OF STORMS
AND MOST INTENSE STORMS WILL BE ALONG AND NORTHWEST OF THE NATCHEZ
TRACE PARKWAY. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE
AND BE CAPABLE PRODUCING TORNADOES...HAIL TO THE SIZE OF GOLF
BALLS... AND WIND GUSTS TO 70 MPH. VERY HEAVY RAINFALL AND FLASH
FLOODING WILL ALSO OCCUR WITH THE THUNDERSTORMS. THE COVERAGE OF
STORMS IS EXPECTED TO DECREASE SOMEWHAT AFTER 01/0300 UTC BEFORE
BECOMING NUMEROUS AFTER 01/1000 UTC. VISIBILITIES WILL BE REDUCED TO
IFR/LIFR WITH THE SHOWERS AND THUNDERSTORMS. CEILINGS WILL LOWER TO
MVFR/IFR THIS AFTERNOON INTO TONIGHT AREAWIDE...WITH LIFR CEILINGS
WITH SHOWERS AND THUNDERSTORMS. MANY LOCATIONS WILL DROP BELOW 1KFT
BUT REMAIN ABOVE 500FT. OUTSIDE OF SHOWERS AND THUNDERSTORMS...
BREEZY SOUTHEAST TO SOUTH WINDS WITH GUSTS TO 25 KT ARE
EXPECTED...WITH THE STRONGEST WINDS IN THE NORTHWEST DELTA REGION.
/COHEN/JA/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 82 71 86 73 / 27 38 64 71
MERIDIAN 79 70 86 73 / 23 23 62 50
VICKSBURG 80 72 86 72 / 41 53 76 85
HATTIESBURG 81 71 87 73 / 40 40 56 42
NATCHEZ 81 73 87 72 / 42 49 67 64
GREENVILLE 80 72 85 69 / 57 70 90 92
GREENWOOD 79 73 85 73 / 47 52 87 85
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
EVENING FOR MSZ018-019-025>028-034>036-040>042.
LA...FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
EVENING FOR LAZ007>009.
AR...FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
EVENING FOR ARZ074-075.
&&
CME/JA/COHENHazardous weather outlook, Apr 30, 3:07 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 307 PM CDT FRI APR 30 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 012015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 307 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH TONIGHT...WITH THE GREATEST POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND NORTHWEST OF THE NATCHEZ TRACE PARKWAY CORRIDOR AND ESPECIALLY ACROSS THE NORTHWEST DELTA REGION. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND TORNADOES WILL ALL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. VERY HEAVY RAINFALL WILL ACCOMPANY THE SHOWERS AND THUNDERSTORMS...AND FLASH FLOODING WILL BE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM GRENADA TO YAZOO CITY TO BASTROP. THIS ACTIVITY COMES AS COPIOUS AMOUNTS OF MOISTURE ARE DRAWN INTO THE REGION AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A SEVERE WEATHER OUTBREAK IS EXPECTED ON SATURDAY. TORNADOES...HAIL TO THE SIZE OF GOLF BALLS...AND DAMAGING WIND GUSTS TO 70 MPH WILL ALL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE ALONG AND NORTHWEST OF THE NATCHEZ TRACE PARKWAY CORRIDOR AND ESPECIALLY ACROSS THE NORTHWEST DELTA REGION. THERE WILL BE THE POTENTIAL FOR STRONG TORNADOES ACROSS THE NORTHWEST DELTA REGION ON SATURDAY. WHILE SEVERE WEATHER WILL BE POSSIBLE AT ANY TIME ON SATURDAY...THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON AND EVENING HOURS ON SATURDAY. THE RISK FOR SEVERE WEATHER WILL CONTINUE INTO SATURDAY NIGHT AND SUNDAY. VERY HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED THROUGH THE WEEKEND...WITH THE HIGHEST TOTALS ACROSS THE NORTHWEST DELTA. FLASH FLOODING WILL BE A CONCERN ACROSS THE ARKLAMISS REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED AT TIMES TONIGHT AND WILL BE NEEDED ON SATURDAY AND POSSIBLY INTO SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Special weather statement, Apr 30, 4:11 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 411 PM CDT FRI APR 30 2010 MSZ026-302120- GRENADA MS- 411 PM CDT FRI APR 30 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3 MILES NORTHEAST OF BEW SPRINGS AT 411 PM CDT...MOVING NORTHEAST AT 35 MPH. PEOPLE IN CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY. JA
Special weather statement, Apr 30, 5:41 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 541 PM CDT FRI APR 30 2010 MSZ027-036-302310- CARROLL MS-HOLMES MS- 541 PM CDT FRI APR 30 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED OVER FRANKLIN AT 542 PM CDT...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN HOLMES AND SOUTH CENTRAL CARROLL COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JA
Special weather statement, Apr 30, 6:06 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 606 PM CDT FRI APR 30 2010 MSZ027-028-036-302345- CARROLL MS-MONTGOMERY MS-HOLMES MS- 606 PM CDT FRI APR 30 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED OVER BOWLING GREEN AT 606 PM CDT...MOVING NORTH AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN HOLMES...CENTRAL MONTGOMERY AND EASTERN CARROLL COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JA
Special weather statement, Apr 30, 6:51 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 651 PM CDT FRI APR 30 2010 MSZ027-028-036-037-010035- CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS- 651 PM CDT FRI APR 30 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 3 MILES NORTH OF DURANT AT 649 PM CDT...MOVING NORTH AT 35 MPH. DOPPLER RADAR INDICATED ONE HOUR RAINFALL TOTALS OF TWO TO TWO AND ONE HALF INCHES HAVE OCCURED IN AFFECTED AREA. AN ADDITIONAL ONE INCH TO ONE INCH AND ONE HALF ARE POSSIBLE OVER THE NEXT HOUR. PEOPLE IN NORTHWESTERN ATTALA...EAST CENTRAL HOLMES...SOUTHWESTERN MONTGOMERY AND SOUTHEASTERN CARROLL COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JA
Special weather statement, Apr 30, 7:45 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 745 PM CDT FRI APR 30 2010 MSZ027>029-032-036-037-010125- WEBSTER MS-CARROLL MS-MONTGOMERY MS-CHOCTAW MS-HOLMES MS-ATTALA MS- 745 PM CDT FRI APR 30 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3 MILES SOUTHEAST OF VAIDEN AT 745 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL ATTALA...EXTREME EAST CENTRAL HOLMES...WEST CENTRAL CHOCTAW...MONTGOMERY...SOUTHEASTERN CARROLL AND SOUTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JA
Local storm report, Apr 30, 8:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
807 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD VAIDEN 33.33N 89.75W
04/30/2010 CARROLL MS LAW ENFORCEMENT
STREET FLOODING WAS BECOMING AN ISSUE AROUND THE TOWN OF
VAIDEN. RELAYED BY CARROLL COUNTY SHERIFFS OFFICE.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:05 PM CDT | Flash Flood Warning | JAN | Holmes | 115 min |
| Apr 30, 7:29 PM CDT | Flash Flood Warning | JAN | Attala, Carroll, Montgomery | 2 hr |
| Apr 30, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 56 min |
| Apr 30, 8:23 PM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 112 min |
| Apr 30, 9:31 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 59 min |
| Apr 30, 10:13 PM CDT | Flash Flood Warning | JAN | Clay, Webster | 90 min |
| Apr 30, 10:29 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 41 min |
| May 1, 8:56 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 5 days |
| May 1, 8:56 AM CDT | River Flood Warning | JAN | Hinds, Warren | 72 hr |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.